# SDR 7C7A2025012300002

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 56,046 hours, 59,410 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Part number: 2921P1
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: #1 HYDRAULIC PUMP 'HOT CAUTION' LIGHT FLICKERING ON.  CORRECTIVE ACTION: SWAPPED TO SECONDARY TEMP SENSOR ON #1 SPU AND REPLACED CANNON PLUG 2921-P1 AND OPS CHECKED GOOD IAW DASH-8-100 AMM 29-11-14.
